# SDR C2XA96CL036

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 23078019
- Condition: Failed
- Location: Rt Eng
- Part time: 1,332 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

FLT 3190 - CREW REPORTED THAT ON ATTEMPTED ENG START, THE RT STARTER/GEN CONTINUED TO RUN WITH THE ENG SHUT DOWN AND THE STARTER SW OFF.  THE CREW RECEIVED A FIRE IND AND ACTIVATED THE FIRE EXTINGUISHER.  MX INSPECTED THE A/C AND REMOVED AND REPLACED THE RIGHT STARTER/GEN IAW B1900D MM 24-30-01, THE RIGHT ENG POWER SUPPLY AND THE BUS TIE CONTROL PC BOARD WERE ALSO REPLACED IAW B1900D MM 24-30-00.  THE RIGHT FIRE BOTTLE WAS REPLACED IAW B1900 MM 24-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
